# SDR IPXA2020071767834

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,858 hours, 19,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMRGENCY BATTERY PACK INOPERATIVE.  R & R EMERGENCY POWER SUPPLY AMM 33-51-01-000-802, 33-51-01-400-802 AND 33-51-01-700-802.
